Alert archive / Alabama / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 69, NWS Birmingham, AL

April 8, 2020Elmore County, Tallapoosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 8, 2020, 4:01 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 29 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2020, 4:01 PM CDT (21:01 UTC)
Expired
Apr 8, 2020, 4:30 PM CDT
In force
29 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elmore County, AL, Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 17 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 4:10 PM CDTHAIL 23 Nne Eclectic, ALHAIL SIZE ESTIMATED. HAIL REPORTED LARGER THAN GOLF BALL BUT NOT QUITE BASEBALL SIZE. LASTED ABOUT 5 MINUTES AND COVERED THE GROUND.
Apr 8, 4:11 PM CDTHAIL 1.754 Ene Central, ALGOLFBALL SIZE HAIL NEAR LAKE MARTIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 8, 2:40 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2020-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2020-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

724 
WUUS54 KBMX 082101
SVRBMX
ALC051-123-082130-
/O.NEW.KBMX.SV.W.0069.200408T2101Z-200408T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
401 PM CDT Wed Apr 8 2020

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northeastern Elmore County in east central Alabama...
  Southwestern Tallapoosa County in east central Alabama...

* Until 430 PM CDT.

* At 400 PM CDT, a severe thunderstorm was located near Equality,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Tallassee, Eclectic, Martin Dam, Santuck, Western Lake Martin,
  Tallapoosa City, Southern Lake Martin, Kowaliga Bridge, Dexter,
  Yates Dam, Central, Reeltown and Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8579 3258 8580 3257 8580 3251 8582
      3265 8620 3276 8616 3275 8601 3276 8601
      3272 8574
TIME...MOT...LOC 2100Z 286DEG 38KT 3271 8608 

HAIL...1.00IN
WIND...60MPH
 
$$

15
1 follow-up statement
831 
WWUS54 KBMX 082113
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
413 PM CDT Wed Apr 8 2020

ALC051-123-082130-
/O.CON.KBMX.SV.W.0069.000000T0000Z-200408T2130Z/
Elmore AL-Tallapoosa AL-
413 PM CDT Wed Apr 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN ELMORE AND SOUTHWESTERN TALLAPOOSA COUNTIES...

At 412 PM CDT, a severe thunderstorm was located near Martin Dam, or 
9 miles southeast of Equality, moving east at 35 mph. Spotters 
reported golf ball sized hail with this storm north of Eclectic. 

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Tallassee, Eclectic, Martin Dam, Santuck, Western Lake Martin,
Tallapoosa City, Southern Lake Martin, Kowaliga Bridge, Dexter, Yates
Dam, Central, Reeltown and Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8579 3258 8580 3257 8580 3251 8582
      3265 8620 3276 8616 3275 8601 3276 8601
      3272 8574
TIME...MOT...LOC 2112Z 285DEG 30KT 3268 8596 

HAIL...1.75IN
WIND...60MPH
 
$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:08 PM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, Apr 8, 12:08 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1208 PM CDT Wed Apr 8 2020

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 1002 AM CDT Wed Apr 08 2020/

Through this evening:

Current satellite imagery & RAP mesoanalysis indicate a broad fetch
of lingering low-level stratocumulus amidst southwesterly low-level
warm/moist advection. Some patches of clearing can already be picked
out, with storms already ongoing near the ArkLaMiss. Dewpoints in
the mid 60s (mainly northeast) to low 70s suggest MLCAPE of 1,000-
1,500 J/kg as of ~10 AM , with diurnal heating into the upper 70s
lower 80s increasing this to ~2,000-3,000 SBCAPE per our modified
12z RAOB. Focus for convective initiation is subtle, though with WAA
and a diffuse theta-e boundary draped from northwest to southeast,
thunderstorms that get going in the early afternoon could quickly
strengthen to severe limits as eff. bulk shear runs ~50 kts via the
H5 speed max aloft, and relatively unidirectional hodographs support
robust/splitting updrafts. 500 mb temperatures range from -10 to -12
C, suggesting decently cooler air aloft despite effects from deep-
layer ridging southward, as well as drier air near that layer. (This
would favor wet-bulbing and potentially enhance buoyancy in the hail
growth zone.) All things considered, 1-2" hail is possible in
stronger storm cores this afternoon with expectation the most
favorable zone for convective activity will stretch from northwest
to southeast across the center of Central Alabama, generally along
near the lingering/subtle surface boundary dividing the upper
60/lower 70 dewpoints. Damaging winds are also possible as stronger
convective downdrafts tap into 800-1,000 J/kg DCAPE and likely
cluster/cold pool with southeast progression later in the
afternoon/evening. Severe weather timing still remains advertised
from 1 PM to 9 PM with large hail and damaging winds the primary
threats.

40/Sizemore

Previous short-term discussion:
/Updated at 417 AM CDT Wed Apr 08 2020/

Tonight into Tomorrow:

There will be a break in thunderstorm activity this evening into the
nighttime hours as the weak forcing slides out of our area. To our
north, a cold front dives southward through the Ohio and Mid-MS
River Valleys and approaches the TN Valley after midnight. This will
be the focus for strong to severe thunderstorms during the early
morning hours of Thursday. The environment ahead of this system
likely won't be too different than what we see in the afternoon
with plenty of instability, vertical shear, steep lapse rates, and
higher DCAPE values. Therefore, with the added forcing mechanism,
I would expect there to be a potential for thunderstorms along
the frontal boundary to reach severe limits. Again, the main
threats will be damaging winds and hail as any low-level shear
remains unidirectional. Model guidance continues to struggle on
timing this system out, which isn't surprising give the nocturnal
nature. However, northwesterly flow regimes tend to support a
quicker downstream propagation of convection, so I've opted to
lean toward the faster CAM solutions on timing with the line
reaching our northwestern counties as early as 2-4 AM. By 8-9 AM,
the line of storms should be pushing just south of our area.

There's still uncertainty with the amount of thunderstorm activity
along this frontal boundary. Winds shift more westerly as the 850mb
trough axis pushes the ridge farther south. This changes the source-
region of our low to mid-level environment from the western Gulf to
Southern TX, which means generally drier and warmer air. Some model
guidance picks this up, highlighting a warm nose at 850mb, which
could lead to a capping inversion (along with loss of daytime
heating) before the front makes it into Central AL. Therefore, it's
possible that this cold front slides into our area, and doesn't
produce much thunderstorm activity at all. With that said, the
higher resolution convective-allowing models continue to show at
least some thunderstorm activity, which could be on the stronger
side. Therefore, I'll stretch the slight and marginal risk areas a
little farther south compared to the previous forecast.

Thursday afternoon looks to clear out quickly behind the departing
cold front.

25/Owen

.LONG TERM...
/Updated at 417 AM CDT Wed Apr 08 2020/

Friday and Saturday:

Cooler and drier air builds in as ridging slides across the Gulf
States on Friday. Upstream, the cut-off low pressure system that has
been hanging back over the Desert SW for several days gets picked up
by the main upper level trough and slides eastward through the Great
Plains. Rain chances could increase Saturday afternoon into the
evening as a pre-frontal shortwave lifts out of the Western Gulf.

Sunday:

The trough is expected to swing through the region on Sunday, and
will likely be the main story weather-wise for the next several
days. A surface low develops and lifts northeastward into the Mid-MS
Valley. This will be a highly dynamic system with strong low level
and upper level jets, increasing the 0-6km shear to upwards of
70+kts. There will be plenty of forcing as the trough and low
pressure system move through, so expect widespread showers and
thunderstorms to develop. The biggest question right now is
instability and timing. The Euro shows the warm front lifting well
to our north, placing Central AL in the warm sector of the
developing low. It also has a slower timing overall, which allows
for more destabilization. However, the GFS is quicker and doesn't
lift the warm front as far north, which could limit how much
instability we have. The GFS also continues to develop some
convection along the coast, which could limit our instability as
well. Overall, given the strong dynamics of this system and the
thermodynamics currently shown in the model guidance, I'll add
mention for a slight risk of severe weather for Sunday with
damaging winds, hail, and tornadoes possible. Exact timing remains
uncertain as model guidance continues to flip back and forth.
This has the potential to be a strong system, so it will need to
be monitored closely.

Monday and Tuesday:

The trough is expected to move east of our area by Monday morning,
and drier air builds in. Guidance hints at a secondary cold front
moving through the region Monday night into Tuesday, but there
shouldn't be any precip along the boundary due to the lack of
moisture return.

25/Owen

&&

.AVIATION...
18Z TAF Discussion.

Lower ceilings and related visibility restrictions eventually
improved this morning as mixing occurred. These improvements,
however, will give way to an environment favorable for scattered
showers and potentially strong storms across Central Alabama. Most
activity will traverse from northwest to southeast with time,
generally putting TCL first for probable TSRA activity. (BHM/EET
shortly thereafter, then into MGM/TOI.) ANB/ASN may stay out of
most convective activity, though TEMPOs were placed at each
terminal with timing as best as can be. Winds remain southwesterly
to westerly at 5-8 kts.

After a lull in activity this evening, another round of
thunderstorms is possible along a cold front later tonight
approaching from the north. This will likely impact northern
terminals, though PROB30s were placed at all sites. FROPA will
occur thereafter with improvement in flight conditions later
tomorrow morning with a transition to more northerly winds.

40/Sizemore

&&

.FIRE WEATHER...

Minimum relative humidity values are expected to remain above 40
percent through Wednesday. This is due to a warm and humid
airmass expected for this afternoon with strong to severe
thunderstorms possible into Thursday morning. Thereafter, a front
will bring drier and cooler conditions for Thursday and Friday.
However, rain chances return for the weekend as another system
approaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     61  71  46  63  39 /  70  10  10   0   0
Anniston    62  73  48  63  40 /  60  20  10   0   0
Birmingham  64  74  50  64  43 /  60  10  10   0   0
Tuscaloosa  65  76  51  67  44 /  60  10  10   0   0
Calera      64  75  50  66  43 /  60  20  10   0   0
Auburn      65  77  52  66  43 /  50  30  10  10   0
Montgomery  67  80  54  70  45 /  40  30  20  10   0
Troy        68  81  55  70  47 /  50  30  20  10   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 8, 9:17 AM CDT, 6 hours 44 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Birmingham AL
917 AM CDT Wed Apr 8 2020

ALZ011>015-017>050-091730-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
917 AM CDT Wed Apr 8 2020

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Strong to severe thunderstorms are possible across all of Central
Alabama from 1 PM to 9 PM today. The primary threats include
damaging winds up to 60 mph and large hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms are possible north of the Interstate
20 corridor from 2 AM to 9 AM Thursday morning. The primary threats
include damaging winds up to 60 mph and large hail.

Severe thunderstorms are possible again on Sunday for portions of
Central Alabama. The main threats with this Sunday system will be
damaging winds up to 60 mph, large hail, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Wednesday afternoon into Thursday morning and again on Sunday.
Please follow all local, state, and CDC guidelines in regards to
travel.

In the hours before

Special weather statement, Apr 8, 3:35 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Birmingham AL
335 PM CDT Wed Apr 8 2020

ALZ036-043-082100-
Coosa AL-Elmore AL-
335 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELMORE AND SOUTHERN
COOSA COUNTIES UNTIL 400 PM CDT...

At 334 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Welona, or 13 miles southwest of Rockford, moving
east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Tallassee, Equality, Eclectic, Speed, Pentonville, Dollar, Santuck,
Titus, Weoka Mills, Welona, Ten Cedar Estates, Kowaliga Bridge,
Dexter, Martin Dam, Higgins Ferry Park, Jordan Lake, Western Lake
Martin, Southern Lake Martin, Mitchell Lake and Claud.

LAT...LON 3268 8641 3275 8641 3275 8638 3282 8646
      3286 8645 3289 8646 3278 8601 3275 8601
      3275 8597 3277 8597 3275 8595 3275 8589
      3268 8591 3265 8589 3252 8589
TIME...MOT...LOC 2034Z 280DEG 34KT 3279 8641

15
Local storm report, Apr 8, 3:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     1 WSW THORSBY           32.91N 86.73W
04/08/2020                   CHILTON            AL   EMERGENCY MNGR

            A LARGE TREE AND POWER LINES WERE BLOWN DOWN
            ALONG COUNTY ROAD 744.

&&

MAL
Local storm report, Apr 8, 3:45 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
345 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND DMG     1 SSW CUBA              32.43N 88.38W
04/08/2020                   SUMTER             AL   FIRE DEPT/RESCUE

            A LARGE TREE WAS BLOWN DOWN AND TOOK POWER
            LINES OUT NEAR CR 10.

&&

MAL
Special weather statement, Apr 8, 3:47 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Birmingham AL
347 PM CDT Wed Apr 8 2020

ALZ037-047-082115-
Lee AL-Tallapoosa AL-
347 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE AND SOUTHERN
TALLAPOOSA COUNTIES UNTIL 415 PM CDT...

At 346 PM CDT, Doppler radar was tracking a strong thunderstorm over
Southern Lake Martin, or 10 miles southwest of Dadeville, moving east
at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Dadeville, Camp Hill, Notasulga, Waverly, Martin Dam, Eastern Lake
Martin, Liberty City, Western Lake Martin, Southern Lake Martin,
Still Waters Resort, Loachapoka, Susannah Crossing, Maxwell Gunter
Recreation Area, Blue Creek Marina, Roxana, Reeltown and Yates
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3254 8558 3257 8566 3258 8566 3258 8569
      3259 8570 3258 8574 3258 8589 3265 8589
      3266 8591 3269 8591 3271 8589 3275 8588
      3275 8595 3277 8596 3277 8597 3275 8597
      3276 8600 3283 8600 3280 8559
TIME...MOT...LOC 2046Z 280DEG 34KT 3274 8590

15
Local storm report, Apr 8, 3:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT WED APR 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 N LAKE HARDING        32.71N 85.15W
04/08/2020                   LEE                AL   EMERGENCY MNGR

            A LARGE TREE BLOWN DOWN ALONG LEE ROAD 379
            NEAR LEE ROAD 372.

&&

MAL
Special weather statement, Apr 8, 3:53 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Birmingham AL
353 PM CDT Wed Apr 8 2020

ALZ025-027-082130-
Shelby AL-Talladega AL-
353 PM CDT Wed Apr 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA AND EAST
CENTRAL SHELBY COUNTIES UNTIL 430 PM CDT...

At 353 PM CDT, Doppler radar was tracking a strong thunderstorm over
Harpersville, or near Childersburg, moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sylacauga, Childersburg, Wilsonville, Vincent, Harpersville, Alpine
Bay Resort, Winterboro, Alpine, Sycamore, Logan Martin Dam, Logan
Martin Lake, Gaston Steam Plant, Howells Cove and Mignon.

LAT...LON 3353 8614 3324 8619 3320 8618 3317 8620
      3322 8655 3341 8649 3342 8638 3340 8638
TIME...MOT...LOC 2053Z 275DEG 31KT 3330 8643

15

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 5:50 AM CDTDense Fog AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more3 hr
Apr 8, 2:03 PM CDTSpecial Weather StatementBMXBibb27 min
Apr 8, 2:28 PM CDTSpecial Weather StatementBMXBibb32 min
Apr 8, 2:54 PM CDTSpecial Weather StatementBMXSumter36 min
Apr 8, 3:07 PM CDTSpecial Weather StatementBMXChilton23 min
Apr 8, 3:09 PM CDTSevere Thunderstorm WarningBMXSumter36 min
Apr 8, 3:35 PM CDTSpecial Weather StatementBMXElmore25 min
Apr 8, 3:38 PM CDTSevere Thunderstorm WarningBMXMarengo, Sumter52 min
Apr 8, 3:47 PM CDTSpecial Weather StatementBMXTallapoosa28 min
Apr 8, 3:53 PM CDTSpecial Weather StatementBMXTalladega37 min
Apr 8, 4:18 PM CDTSpecial Weather StatementBMXPerry42 min
Apr 8, 4:25 PM CDTSevere Thunderstorm WarningBMXLee, Macon, Tallapoosa35 min
Apr 8, 4:33 PM CDTSevere Thunderstorm WarningBMXMarengo42 min
Apr 8, 4:58 PM CDTSevere Thunderstorm WarningBMXLee, Russell47 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.